Variations on the theme of the Morera theorem and the Pompeiu
Doklady Akademii Nauk, Tome 337 (1994) no. 6, pp. 709-712
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_6_a0,
author = {L. A. Aizenberg},
title = {Variations on the theme of the {Morera} theorem and the {Pompeiu}},
journal = {Doklady Akademii Nauk},
pages = {709--712},
year = {1994},
volume = {337},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_6_a0/}
}
L. A. Aizenberg. Variations on the theme of the Morera theorem and the Pompeiu. Doklady Akademii Nauk, Tome 337 (1994) no. 6, pp. 709-712. http://geodesic.mathdoc.fr/item/DAN_1994_337_6_a0/